A note on zip rings

Michał Ziembowski

Abstract

W pracy pokazano, że dla dowolnego u.p.-monoidu $M$ i pierścienia prawostronnie jednolitego $R$, pierścień ten jest zip wtedy i tylko wtedy gdy pierścień monoidowy $R[M]$ jest zip.
Author Michał Ziembowski (FMIS / DAC)
Michał Ziembowski,,
- Department of Algebra and Combinatorics
Journal seriesActa Mathematica Hungarica, ISSN 0236-5294
Issue year2013
Vol141
No1/2
Pages127-131
Publication size in sheets0.5
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s10474-013-0307-y
URL http://link.springer.com/article/10.1007/s10474-013-0307-y
LanguageEnglish
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 02-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 02-02-2020, ArticleFromJournal
Publication indicators Scopus Citations = 3; WoS Citations = 4; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.086; WoS Impact Factor: 2013 = 0.401 (2) - 2013=0.459 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?